It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21Showing 1 - 20 of 428 for otc lo. (0.007 seconds)


... antibiotics, including Dynancin, do not decrease the effectiveness of birth control pills. Regardless, even if there is an interaction, switching to the regular OTC isn't going to offer you more protection. There is very, very little difference between OTC and OTC low. It isn't like OTC has double the hormones of Lo. ... (1 replies)
... g the dark blue pills. I am not sure why this happened but I also take an antibiotic for acne called Dynacin, which does weaken the birth control... so being the LO I figure it is probably not strong enough with the antibiotic. ... (1 replies)
OTC Lo
Jan 18, 2006
... OTC Lo might have been a bad pill for her, but that doesn't mean it will be a bad pill for you. ... (5 replies)

... I visited my doctor today and asked to be switched from OTC-lo mainly because my face would break out very badly at the beginning of each week. I've always had a hormonal acne problem, but the OTC-lo made it even worse (cystic acne horror show). Previous to the OTC-lo, I was on Loestrin 24fe for close to a year but chose to switch because of breakthrough bleeding that... (1 replies)
... I did the opposite, I went from OTC to OTC Lo which was a mistake on my part! I wanted to get off of OTC because it was giving me headaches after about a year of being on it. So, my GYN suggested OTC Lo. ... (6 replies)
... The first bcp I was on was otc lo. ... (2 replies)
... Definately try another pill. (3 replies)
... Ive been on OTC Lo for 3 months, and the past month and a half, i have had zero sex drive, and have been extremely dry. Its very frustrating... ... (3 replies)
... Cyclen caused no problems, and the Lo version is. ... (2 replies)
... I have a gyno appointment on Thursday morning and am hoping to be put on either regular OTC, Yasmin, or Desogen. Since my body has tolerated the OTC Lo fairly well, I think that the regular OTC will be the best bet. ... (6 replies)
... He decided to put me on regular OTC since I didn't have any side effects with OTC Lo. Apparantly most people tolerate the regular version pretty well too. ... (6 replies)
OTC Lo
Jan 17, 2006
... Well I think I am gonna start the ortho tricyclin lo in about 2 weeks. However, someone on here told me it was one of the worst pills out of all the BC pills she's taken. Bad mood swings and nausea. ... (5 replies)
... I've been taking Ortho Tri Cyclen for several years now, and switched last month to OTC-Lo to see if it might lessen my headaches. Everything was fine fine fine for a month. Then two days ago I started my second pack, and WHAM, killer nausea each of the last two days. I do take my pills at night -- it's interesting, I read that the pills don't make your stomach nauseous,... (2 replies)
... update: well i talked with my gyno today and she is switching me to mircette. she said progesterone excess causes the lowered libido, implying that the triphasic nature of otc lo may up the progesterone too much (in fact, i DID notice that things were worse near the end of the active pills). so maybe it will work better for me? im hoping... Also, why does mircette have... (3 replies)
Spotting on OTC-Lo
Jun 16, 2007
... Im on OTC lo. I have taken it for 6 months now with NO side effects. I take every pill without fail, usually within an hour or two each day. ... (1 replies)
Spotting on OTC-Lo
Jun 16, 2007
... So, I've been on OTC-Lo four months now, and was on it at one time for a year with no problems. I just started spotting yesterday -very very light, some that icky brownish color today, and yesterday I felt like I had two little thirty second barely-there cramps. Generally, I take my pill everyday at 5 am. (I get up almost every day at 4:30, and the days I don't my faince... (1 replies)
... This is common when first starting birth control. Read the package insert that came with your pills; this should all be detailed in the packet. Keep taking 1 pill everyday as directed. You may continue to spot/bleed for the rest of the cycle. Be sure to start your next pack as scheduled. If the spotting/bleeding continues well into the next pack, consult your physician.... (1 replies)
... Today was my 18th day of taking OTC Lo, however a few days ago I felt a lot of cramping, and I think out of instinct I went to the bathroom to see what was up. ... (1 replies)
OTC-Lo Question
Jan 24, 2005
... I started OTC-Lo in October, and for the first three months felt none of the physical side-effects that I had heard many people complain of, and that I knew could possibly be an issue when choosing to get on the pill. During the fourth month, however, I started feeling getting some stomach pains, not severe - just annoying - as well as a bit nauseous - again, not severe, just... (2 replies)
... Spotting is common when starting any birth control, and it can last several weeks. Usually, it stops after a few cycles, but some women find that these problems continue longer, and opt to try another combination of hormones. Cramping is also usually a temporary side effect. You may require a "stronger" pill but give your body adequate time. Many women have these problems... (2 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21

All times are GMT -7. The time now is 12:25 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!